# SDR VNAA2019072111101

- Difficulty date: July 21, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 40,682 hours, 30,691 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED AN OUTBOARD SPOILERON CAUTION MESSAGE AS A PRECAUTION THEY DECLARED AN EMERGENCY INTO CAE. FLIGHT LANDED SAFELY IN CAE WITHOUT ANY FURTHER ISSUES. THE CREW WAS ABLE TO TAXI THE AIRCRAFT TO A GATE UNDER THEIR OWN POWER. C/W SYSTEM RESET 1-3. RESET SUCCESSFUL.
